# SDR ASAA2019090930663

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,276 hours, 8,214 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SN 962761 FAN BLADES 1,2,6,7,10,11,14,17,18,21,23,24, HAS CU-NI DAMAGE REF TC 78472010. GROUNDED - YES. REPLACED ALL 24 BLADES PER T/C 78472010. ACCOMPLISHED VIBE SURVEY REF T/C 78472010.
